# SDR GLBA20100916F

- Difficulty date: September 16, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 32,520 hours, 43,018 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 177.35 S13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP, MX FOUND A CRACK IN THE FRAME ANGLE AT STRINGER 13L AND FS 177.35, UNDER THE AIRSTAIR ENTRANCE FLOOR, 2" IN LENGTH.   MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO10-1900-53-055.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
